# SDR TSAA0251053

- Difficulty date: February 21, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21719
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 6515580779
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION ON FORWARD SERVICE DOOR WEB AT BS 294.  REMOVED CORROSION BY CUTTING AWAY DAMAGED AREA.  FABRICATED REPAIR WEB DOUBLER.  INSTALLED REPAIR PARTS IAW SRM 51-40-2, FIGURE 4.  (M)
